# SDR HYIA20170828006

- Difficulty date: March 3, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 35,564 hours, 33,280 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 14,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, TWO CRACKS WERE FOUND IN THE RT OUTBOARD NACELLE FITTING.  THERE WAS ONE CRACK IN THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. THE CRACK WAS .108 IN LENGTH.  THE OTHER CRACK WAS DISCOVERED ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK WAS .060 IN LENGTH.
